# SDR HNAA2022091200263

- Difficulty date: August 28, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 40,402 hours, 37,743 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E932337 - SSI# 53-20-11 GALLEY L/H #1 FLOOR BOARD SUPPORT HAS CORROSION .... REMOVED CORRODED GALLEY LH #1 FLOORBOARD SUPPORT AND INSTALLED SERVICEABLE FLOOR BOARD SUPPORT IAW EMB145 SRM 51-40-02 AND EMB 45 SRM 51-20-03.
